ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

A note on solutions of some differental-difference equations

Qi, X. and Liu, Y. and Yang, L. (2017) A note on solutions of some differental-difference equations. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (3). pp. 53-60. ISSN 00002-3043

[img] PDF
Download (1469Kb)
    Item Type: Article
    Uncontrolled Keywords: Fermat type functional equation, entire solution, Nevanlinna theory
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 09 Aug 2017 13:16
    Last Modified: 09 Aug 2017 13:16
    URI: http://mathematics.asj-oa.am/id/eprint/2554

    Actions (login required)

    View Item